# SDR SWIA201335714

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 25,274 hours, 15,194 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED ODOR AROUND ROW 2C.  OVERHEAD LIGHTS EXTINGUISHED OVER THE SAME ROW.  FLT 6226 REPLACED BALLAST FOR OVERHEAD LIGHTS AT ROW 2 SEATS CD.
